# SDR 2019FA0000314

- Difficulty date: September 23, 2019
- Submitted: September 23, 2019
- Operation: General aviation
- Aircraft: N80WH
- Make and model: Beech F33A
- Aircraft serial: CE504
- Aircraft time: 4,674 hours
- Engine: Cont IO550B
- Engine time: 1,030 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 649900
- Part serial: N02JA264
- Condition: Fractured
- Location: Engine
- Part time: 1,030 hours
- Component: Engine, Cont, IO550B
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

CRANKSHAFT FRACTURE RESULTING IN INFLIGHT ENGINE FAILURE. FOUND DURING ACCIDENT INVESTIGATION.
